MathSciNet Relay Station
MathSciNet bibliographic data
MR1785456 47B25 (81S20)
Da Prato, Giuseppe; Tubaro, Luciano Self-adjointness of some infinite-dimensional elliptic operators and application to stochastic quantization. Probab. Theory Related Fields 118 (2000), no. 1, 131–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement